MAUDE Adverse Event Report: SYNTHES TRAUMA : PROSIDYAN, INC. FIBERGRAFT BG PUTTY; FILLER, BONE VOID, CALCIUM COMPOUND

SYNTHES TRAUMA : PROSIDYAN, INC. FIBERGRAFT BG PUTTY; FILLER, BONE VOID, CALCIUM COMPOUND
Catalog Number 78000110
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Event or Problem Description
It was reported that fibergraft bg putty large 11cc was unusable as it was hardened within the syringe upon opening during an intraoperative event.The event occurred during a procedure for femur non-union.There was no surgical delay due to the reported issue, as another product was opened and the procedure was successfully completed.No patient consequences or impact were reported.

Brand Name
FIBERGRAFT BG PUTTY
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
SYNTHES TRAUMA : PROSIDYAN, INC.
41 spring st, suite 107
new providence NJ
Manufacturer Contact
elba bello
41 spring st, suite 107
new providence, NJ 07974
9083863534
MDR Report Key25015044
Report Number3011015097-2026-00007
Device Sequence Number9587364
Product Code MQV
UDI-Device Identifier00856879006731
UDI-Public(01)00856879006731(10)2311301
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number78000110
Device Lot Number2311301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown